Max Planck Society - eDoc Server

http://edoc.mpg.de



Representation spaces of the Jordan plane
Authors: Iyudu, Natalia K.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Communications in Algebra
Volume: 42
Issue / Number: 8
Start Page: 3507
End Page: 3540
Document Type: Article
ID: 700922.0


The Golod-Shafarevich inequality for Hilbert series of quadratic algebras and the Anick conjecture
Authors: Iyudu, Natalia K.; Shkarin, Stanislav
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Proceedings of the Royal Society of Edinburgh. Section A. Mathematics
Volume: 141
Issue / Number: 3
Start Page: 609
End Page: 629
Document Type: Article
ID: 582829.0


Non-trivial stably free modules over crossed products
Authors: Iyudu, Natalia K.; Wisbauer, Robert
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Physics. A. Mathematical and Theoretical
Volume: 42
Issue / Number: 33
Sequence Number of Article: 335209, 11p.
Document Type: Article
ID: 582830.0


Graphs of relations and Hilbert series
Authors: Iyudu, Natalia K.; Cameron, Peter
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Symbolic Computation
Volume: 42
Issue / Number: 11-12
Start Page: 1066
End Page: 1078
Document Type: Article
ID: 582831.0


The conjugacy problem for 2×2 matrices over polynomial rings
Authors: Iyudu, Natalia K.; Grunewald, Fritz J.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Mathematical Sciences (New York)
Volume: 142
Issue / Number: 4
Start Page: 2233
End Page: 2247
Document Type: Article
ID: 582832.0


Viktor Nikolaevich Latyshev (on the occasion of his seventieth birthday)
Authors: Iyudu, Natalia K.; Borisenko, V. V.; Golod, E. S.; Mikhalev, A. V.; Shmelkin, A. L.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Journal of Mathematical Sciences
Volume: 131
Issue / Number: 5
Start Page: 5861
End Page: 5866
Document Type: Article
ID: 262285.0


On the analogue of Magnus problem for associative algebras
Authors: Iyudu, Natalia K.; Dotsenko, V.; Korytin, O.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Journal of Mathematical Sciences
Volume: 131
Issue / Number: 6
Start Page: 6023
End Page: 6026
Document Type: Article
ID: 262330.0


On Serre's problem for RIT algebras
Authors: Iyudu, Natalia K.; Antoniou, Ioannis E.; Wisbauer, Robert
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Communications in Algebra
Volume: 31
Issue / Number: 12
Start Page: 6037
End Page: 6050
Document Type: Article
ID: 192477.0